Prof. Dr. ÖZNUR ÖZKAN KILIÇ

Teknoloji ve Bilgi Yönetimi Programı



Tel : 0312 246 6666 / 1674
E-Posta : oznur[at]baskent.edu.tr
  • Doktora (2005), Hacettepe Üniversitesi, Matematik
  • Yüksek Lisans (1999), Hacettepe Üniversitesi, Matematik
  • Lisans (1996), Hacettepe Üniversitesi, Matematik

Çalışma Alanları


  • MATEMATİK

Kitaplar


  • Özkan Kılıç Ö, Kılıç M. MATHEMATICS&AESTHETICS&DESIGN = ARCHITECTURE. In:Prof. Hasan ARAPGIRLIOGLU,Prof. Robert L. ELLIOTT editors. Researches on science and art in 21st century turkey. Ankara: Gece Publishing; 2017. p.43-49.

Makaleler


  • Özkan Kılıç Ö. Coefficient inequalities for Janowski type close-to-convex functions associated with Ruscheweyh Derivative Operator. SAKARYA UNIVERSITY JOURNAL OF SCIENCE, 2019; 23(5):714-717.

  • Altıntaş O, Özkan Kılıç Ö. Coefficient estimates for a class containing quasi-convex functions. Turkish Journal of Mathematics , 2018; 42:2819-2825. ( SCI-Exp : Science Citation Index-Expanded (SCI dahil) )

  • Özkan Kılıç Ö. MAJORIZATION PROPERTIES FOR CERTAIN SUBCLASSES OF ANALYTIC FUNCTIONS OF COMPLEX ORDER. Honam Mathematical J., 2018; 40(4):765-770. ( Emerging Sources Citiantion Index )

  • Altıntaş O, Özkan Kılıç Ö. An applications on differential equations of order m. Miskolc Mathematical Notes, 2018; :-. ( SCI-Exp : Science Citation Index-Expanded (SCI dahil) )

  • Özkan Kılıç Ö, Altıntaş O. Majorization by starlike functions. J. Nonlinear Sci. Appl, 2017; 10:1215-1220. ( SCI-Exp : Science Citation Index-Expanded (SCI dahil) )

  • Özkan Kılıç Ö. Majorization by starlike functions of complex order. Complex Variables, 2011; 46(3):207-218. ( Mathematical Reviews (USA), )

  • Özkan Kılıç Ö. Some subordination results for certain analytic functions of complex order involving Carlson-Shaffer operator. International Journal of Applied Mathematics, 2009; 22(3):-. ( Zentralblatt Math )

  • Altıntaş O, Özkan Kılıç Ö. Fractional Calculus and p-Valently Starlike Functions. Journal of Inequalities and Applications, 2009; 2009:1-9. ( SCI-Exp : Science Citation Index-Expanded (SCI dahil) )

  • Özkan Kılıç Ö. Sufficient conditions for subordination of multivalent functions. Journal of Inequalities and Applications, 2008; 2008:1-8. ( SCI-Exp : Science Citation Index-Expanded (SCI dahil) )

  • Özkan Kılıç Ö. Some subordination results on the classes starlike and convex functions of complex order. Applied Mathematics and Computation, 2007; 187:362-368. ( SCI-Exp : Science Citation Index-Expanded (SCI dahil) )

  • Özkan Kılıç Ö. Some subordination results of multivalent functions defined by integral operator. Journal of İnequalities and Applications, 2007; 2007:1-8. ( SCI-Exp : Science Citation Index-Expanded (SCI dahil) )

  • Özkan Ö, Altıntaş O. On neighborhoods of a certain class of complex order defined by ruscheweyh derivative operator. Journal of inequalities in pure and applied mathematics, 2006; Vol 7-3(103):1-7. ( MATHSCI )

  • Özkan Ö, Altıntaş O. Applications of differential subordination. Applied Mathemetics Letters, 2006; 19:728-734. ( SCI-Exp : Science Citation Index-Expanded (SCI dahil) )

  • Altıntaş O, Özkan Ö, Srivastava H. Neighborhoods of a certain family of multivalent functions with negative coefficients. Computers and Mathematics with applications, 2004; 47:1667-1672. ( SCI-Exp : Science Citation Index-Expanded (SCI dahil) )

  • Altıntaş O, Özkan Ö. On the classes of starlike and convex functions of complex order. Hacettepe Bulletin of Natural Sciences and Engineering, 2001; 30:63-68. ( MATHSCI )

  • Altıntaş O, Özkan Ö, Srivastava H. Neighborhoods of a class of analytic functions with negative coefficients. Applied Mathemetics Letters, 2000; 13:63-67. ( SCI-Exp : Science Citation Index-Expanded (SCI dahil) )

  • Altıntaş O, Özkan Ö. Starlike, convex and close-to-convex functions of complex order2. Hacettepe Bulletin of Natural Sciences and Engineering, 1999; 28:37-46. ( MATHSCI )

Bildiriler


  • Özkan Kılıç Ö. Coefficient estimates for a class containing quasi-convex functions of complex order. The Mediterranean International Conference of Pure&Applied Mathematics and Related Areas: Antalya; 26/10/2018 - 29/10/2018

  • Özkan Kılıç Ö. A note on a subclass of analytic functions. The Mediterranean International Conference of Pure&Applied Mathematics and Related Areas: Antalya; 26/10/2018 - 29/10/2018

  • Altıntaş O, Özkan Kılıç Ö. Coefficient estimates for a certain subclass of Janowski type functions associated with respect to symmetric points. International Conference on Applied Analysis and Mathematical Modeling: istanbul; 20/06/2018 - 24/06/2018

  • Özkan Kılıç Ö, Altıntaş O. Majorization problem on a subclass of analytic functions. 6th International Eurasian Conference on Mathematical Sciences and Applications (IECMSA-2017): Macaristan-Budapeşte; 15/08/2017 - 18/08/2017

  • Özkan Kılıç Ö, Altıntaş O. Majorization by starlike functions of complex order. INTERNATIONAL CONFERENCE ON APPLIED ANALYSIS AND MATHEMATICAL MODELING-ICAAMM: İstanbul; 03/07/2017 - 07/07/2017

  • Altıntaş O, Özkan Kılıç Ö. Coefficient Bounds For A Subclass Of Analytic Functions With Respect To Symmetric Points. ICRAPAM 2017: Aydın; 11/05/2017 - 15/05/2017

  • Altıntaş O, Özkan Kılıç Ö. Majorization by Starlike Functions. International Conference on Recent Advances In Pure and Applied Mathematics: Bodrum, Muğla; 19/05/2016 - 23/05/2016

  • Özkan Kılıç Ö, Altıntaş O. Coefficient bounds for certain subclasses of analytic functions. 10th AIMS International conference on Dynamical Systems, Differential Equations and Applications: Madrid, İSPANYA; 07/07/2014 - 11/07/2014

  • Altıntaş O, Özkan Kılıç Ö. Neighborhoods of a class of analytic functions defined by using a differential equation. International Conference of Numerical Analysis and Applied Mathematics: Kos, Greece; 19/09/2012 - 25/09/2012

  • Altıntaş O, Özkan Kılıç Ö. An applications on differential equations of order m. The International Congress in Honour of Professor Hari M. Srivastava: Bursa; 23/08/2012 - 26/08/2012

  • Özkan Kılıç Ö. Some subordination results for certain analytic functions of complex order involving Carlson-Shaffer operator. The International Congress of Jangjeon Mathematical Society: Uludağ Üniversitesi, Uludağ, BURSA; 21/08/2008 - 23/08/2008

  • Özkan Kılıç Ö. Sufficient conditions for subordination of multivalent functions. International Symposium on Geometric Function Theory and Applications: İstanbul Kültür Üniversitesi, İstanbul, TÜRKİYE; 20/08/2007 - 24/08/2007

  • Özkan Ö. Some subordination results on the classes starlike and convex functions of complex order. Internatioanal Symposium on Analytic Function Theory: University Victoria, Victoria, Kanada; 22/08/2005 - 27/08/2005